Multiscale stochastic models for bitcoin : fractional brownian motion and duration-based approaches
| Year of publication: |
2025
|
|---|---|
| Authors: | Carvalho, Arthur Rodrigues Pereira de ; Quintino, Felipe ; Saulo, Helton ; Ozelim, Luan C. S. M. ; Fonseca, Tiago A. da ; Rathie, Pushpa N. |
| Published in: |
FinTech. - Basel : MDPI, ISSN 2674-1032, ZDB-ID 3118530-7. - Vol. 4.2025, 3, Art.-No. 51, p. 1-24
|
| Subject: | ACD models | fractional Brownian motion | generalized Langevin equation | stochastic differential equations | Stochastischer Prozess | Stochastic process | Theorie | Theory | Analysis | Mathematical analysis | Zeitreihenanalyse | Time series analysis |
-
Multifractional stochastic volatility models
Corlay, Sylvain, (2014)
-
Levene, Mark, (2021)
-
Stochastic processes of limited frequency and the effects of oversampling
Pollock, David Stephen G., (2017)
- More ...
-
Levy flight approximations for scaled transformations of random walks
Dorea, Chang C.Y., (2007)
-
Saulo, Helton, (2018)
-
Ventura, Marcelo, (2019)
- More ...